2019
Том 71
№ 7

All Issues

Urumbaev A. N.

Articles: 3
Article (Russian)

On finite-dimensional approximation of solutions of ill-posed problems

Urumbaev A. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 2. - pp. 289–295

We show that the modified method for finite-dimensional approximation of solutions of Fredholm integral equations of the first kind presented in this paper is more economical than traditional methods for finite-dimensional approximation.

Article (Ukrainian)

Optimization of direct methods for the approximate solution of weakly singular integral equations

Urumbaev A. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 9. - pp. 1246–1254

For a class of weakly singular integral equations with power and logarithmic singularities, we establish the optimal order of the error of direct methods and indicate the procedure which realizes this order.

Article (Ukrainian)

On the optimization of direct methods for solving fredholm integral equations of the second kind with infinitely smooth kernels

Urumbaev A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1695–1701